# SDR 29GA2019021800001

- Difficulty date: February 14, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 38,327 hours, 42,038 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 86.  CIRCUIT BREAKER L8 TRIPPED AND WAS RESET AND TRIPPED AGAIN. CORRECTIVE ACTION: RESET CIRCUIT BREAKER L8 FOR EMERGENCY LIGHTS AND PERFORMED OPERATIONAL CHECK IAW AMM 33-50-00 AND  WM 33-50-00,  OPERATIONAL CHECK OK, CIRCUIT BREAKER REMAINED IN NORMAL POSITION.
